Hi folks, my first time on here , so nice to meet you all. I'm a 41 year old woman and my asthma was only diagnosed in Sept 2010, so it's been a rough few months trying to get on top of the medication. Since Jan thought had cracked it, when I started on Singulair 10mgs daily, Symbicort 400-2 puffs twice a day, about to reduce to one puff, and Ventolin as needed, also Avamys nasal spray each morning, as respiratory consultant seems to think my asthma seems to be triggered by amongst other things post nasal drip-yeah lovely!! About 3 weeks ago developed a cold which became a chest infection and of course triggered my asthma, was started on Amoxicillin and had to start on Prednisolone 40mgs also.I then had a one day episode of diahorrea and vomiting and loss of appetite following few days. The antibiotic didn't work and was started on Clarithromycin, after only a few hours of taking it had developed jaundice to the whites of my eyes. I was immediately taken off Clarithromycin and started on Ciprofloxacin which sorted out the chest infection finally. Problem is, I spoke to my gp about coming off Singulair also since I'm not entirely convinced the Clarithromycin was the cause of the jaundice and Singulair can cause liver problems. Where I am at the moment is waiting for blood results this week for the liver and ,if they are off at all ,a scan. However, my nightime symptoms are back with a vengance, and I am sooo annoyed to be back where I started and obviously worried about liver etc, although jaundice has faded.I am also at the end of my second 5 day course of Prednisolone, which really isn't helping-attached to my Ventolin as I'm writing! My question is, has anyone ever been affected in this way by Singulair, and I would be really grateful for any alternative conventional or alternative remedies for the night time symptoms?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.